# SDR 97ZZZX183

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16125
- Make and model: Cessna 150L
- Aircraft serial: 15073494
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3SPA
- Condition: Malfunction
- Location: Float Bowl
- Component: Facet
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS TWO OR THREE HARD JOLTS FROM TURBULENCE WITH NEG G-FORCE.  THE ENGINE WENT TO NEAR IDLE POWER.  DISASSEMBLY OF THE CARB REVEALED THE PRESENCE OF A SILT CLOD IN MAIN JET.  SUBMITTER RECOMMENDS PERIODIC CLEANING OF FLOAT BOWL TO REMOVE BUILD UP OF SILT.  DRAINING OF THE BOWL DOES NOT REMOVE BUILD UP.
